I wouldn't speculate on having an ulcer. I would rather have it diagnosed by a gastroenterologist via endoscopy. Ucers are usually caused by the h-pylori bacteria. NSAIDs (advil, naproxen, ...) also are a common cause for ulcers. I would be safe and not take the advil for now. If you have an ulcer and assuming the ulcer isn't too bad, the standard treatment is antibiotics (if it's caused by bacteria), ppis (prevacid, nexium, etc) and diet change. Usually ppis and diet change are effective for nonbacterial ulcers in 4-8 weeks. NSAID induced ulcers may take longer to heal. Prevacid may cause nausea and I believe it is a listed side effect. The important thing to do is find out if you actually have an ulcer so you aren't taking meds that might not be needed. Your doctor may schedule you for an endoscope if your current medications aren't helping. Or he may switch you to another ppi like nexium. But if you don't have an ulcer, you may be taking madications unecessarily. Good luck!